# SDR KCSA061407

- Difficulty date: October 9, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL WEB HAS CRACK UNDERNEATH HORIZONTAL SUPPORT STA 280 WL 170.
